Format

Send to

Choose Destination
J Cutan Med Surg. 2009 Mar-Apr;13(2):106-9.

Exacerbation of psoriasis under efalizumab therapy.

Author information

1
Department of Dermatology, Army General Hospital, Athens, Greece. efrall@otenet.gr

Abstract

BACKGROUND:

Efalizumab is a recombinant humanized IgG1-kappa isotype monoclonal antibody that binds to CD11a, inhibiting T-cell activation. It has been approved for the treatment of moderate to severe plaque psoriasis. Efalizumab has been associated with the development of skin eruptions during the administration period, and this probably represents the potential psoriasis events observed during its administration.

OBJECTIVE:

We report a case of exacerbation of psoriasis under efalizumab administration. A reversible increase in lymphocyte count with normal total white blood cell count was also noticed.

CONCLUSION:

Larger series are probably needed to establish clinical and histopathologic criteria and to determine the terminology used regarding the psoriasis adverse events seen with efalizumab treatment.

PMID:
19298780
DOI:
10.2310/7750.2008.07087
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Atypon
Loading ...
Support Center